Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Taken Prednisolone for poison ivy, swollen face, weight gain. Can I stop taking medication?

Hi, I started with Prednisolone first prescribed for a severe case of poison ivy, wasn t getting better fast enough, my face was swelled up and so I ended up getting shot and put on prednisone , first 60mg. for 3 days and today 40 mg for two days and then 20 mg for two days. I don t like this. Gained weight already! Can I just stop.
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Allergist and Immunologist 's  Response
YOU STILL TAPER 10 MG OD FOR 2 DAYS 5 MG OD FOR 2 DAYS AND STOP
YOUR WAIT GAIN WILL TAJE LONG TIME TO GO
Answered: Fri, 31 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor